# SDR SWAA2019091636997

- Difficulty date: August 28, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CRACKED AT BS 294.5, BETWEEN RBL 27 TO RBL 61.  REPAIRED FLOOR BEAM  IAW SRM AND DWG.
